# SDR NYS2006F00000

- Difficulty date: March 9, 2006
- Submitted: March 21, 2006
- Operation: Air carrier
- Aircraft: N105NG
- Make and model: Bolkms BO105S
- Aircraft serial: S632
- Engine: Allsn 250C20B
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Freewheel Unit
- Part number: 4638202007
- Condition: Misinstalled
- Location: Clutch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DAILY INSPECTION OF AC NOTED FREEWHEEL ASSY NOT FUNCTIONING PROPERLY.  IN PUT DRIVE SHAFT FROM NR 1 ENGINE WOULD NOT FREEWHEEL IN COUNTER CLOCKWISE DIRECTION.  REMOVED FREEWHEEL ASSY AND INSPECTED CLUTCH.  FOUND SPRAG TURNED SIDEWAYS.  METAL CLIP WHICH KEEPS SPRAG IN ALIGNMENT WAS BROKEN.  NO RECOMMENDATIONS.  (K)
